Keywords (1)

Academic
Publications
On the Chromaticity of Multi-Bridge Hypergraphs

On the Chromaticity of Multi-Bridge Hypergraphs,10.1007/s00373-008-0831-7,Graphs and Combinatorics,Syed Ahtsham Ul Haq Bokhary,Ioan Tomescu,Akhlaq Ahm

On the Chromaticity of Multi-Bridge Hypergraphs   (Citations: 1)
BibTex | RIS | RefWorks Download
A multi-bridge hypergraph is an h-uniform linear hypergraph consisting of some linear paths having common extremities. In this paper it is proved that the multisets of path lengths of two chromatically equivalent multi-bridge hypergraphs are equal provided the multiplicities of path lengths are bounded above by 2 h-1 − 2. Also, it is shown that h-uniform linear cycles of length m are not chromatically unique for every m, h ≥ 3.
Journal: Graphs and Combinatorics , vol. 25, no. 2, pp. 145-152, 2009
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: